# SDR SWAA2021120340496

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY LBL 3 WL 153 BS 727E+3; WL 157 BS 772; WL 165 BS 867; WL 171 BS 907. ; / [01] REMOVED CORROSION FROM ACB RAIL BS 727E+3 LBL 3 WL 153 IN L= 2'; W=1' ; D= 0.019' FROM ORIGINAL THIKNESS 0.071' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DETAIL E.  TOOL USED ID : ATS2318 ; S/N : B19006095 ; DATE : 05/2021 ; DUE: 05/2022;17] INSTALLED NEW CHANNEL AND NEW SPLICES (TWO POSITIONS) AT ACB LBL3 WL 157 BTW BS 727D+12' TO BS 727E+10' FOR CHANNEL AND SPLICE BTW BS 727D+8' TO 727D+15' AND BTW BS 727E+7' TO 727E+14' IAW IAW SRM 53-00-53-2R-2 ; STEP 4(P;Q;R ;S) FIG. 203 ; DETAIL A.
